# SDR 2010FA0000521

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Aircraft: N22394
- Make and model: Piper J-3C
- Aircraft serial: 20043
- Aircraft time: 4,161 hours
- Engine: Cont O200A
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Condition: Broken
- Location: Zone 400
- Part time: 180 hours
- Component: Carb Heat Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ACFT MADE AN EMERGENCY LANDING DUE TO POWER LOSS DURING FLIGHT.  WEATHER WAS CONDUCIVE TO CARBURETOR ICING.
